Research Repository

Browse by Author: Dong, S

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Dong, S, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Karimi, HR and Su, H (2018) Networked Fault Detection for Markov Jump Nonlinear Systems. IEEE Transactions on Fuzzy Systems, 26 (6). 3368 - 3378. ISSN 1063-6706

Dong, S, Wu, ZG, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X and Karimi, H (2018) Asynchronous Control of Continuous-Time Nonlinear Markov Jump Systems Subject to Strict Dissipativity. IEEE Transactions on Automatic Control. ISSN 0018-9286

Dong, S, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Huang, T (2018) Quantized Control of Markov Jump Nonlinear Systems Based on Fuzzy Hidden Markov Model. IEEE Transactions on Cybernetics. ISSN 2168-2267

Wu, ZG, Dong, S, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Huang, T (2017) Reliable Filtering of Nonlinear Markovian Jump Systems: The Continuous-Time Case. IEEE Transactions on Systems, Man, and Cybernetics: Systems. ISSN 2168-2216

Dong, S, Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H and Lu, R (2017) Reliable Control of Fuzzy Systems with Quantization and Switched Actuator Failures. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 47 (8). 2198 - 2208. ISSN 2168-2216

Wu, ZG, Dong, S, Shi, Peng ORCID: 0000-0001-8218-586X, Su, H, Huang, T and Lu, R (2017) Fuzzy-Model-Based Nonfragile Guaranteed Cost Control of Nonlinear Markov Jump Systems. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 47 (8). 2388 - 2397. ISSN 2168-2216

Dong, S, Su, H, Shi, Peng ORCID: 0000-0001-8218-586X, Lu, R and Wu, ZG (2016) Filtering for Discrete-Time Switched Fuzzy Systems with Quantization. IEEE Transactions on Fuzzy Systems, PP (99). ISSN 1063-6706